# SDR SWIA202054384

- Difficulty date: October 15, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Te Flaps Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING HARDWARE ON LT AND RT OUTBOARDD FLAP CENTER HINGES LOCATED AT WS 220.00 FOUND TO BE CORRODED AND REQUIRE REPLACEMENT.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED LT AND RT MOUNTING HARDWARE FOR OUTBOARD FLAP CENTER HINGE ARMS, IAW CRJ200 AMM.
